Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Tension, sleeplessness, have hypertension. Had CABG surgery. Any solution?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 1998
Answered : 415 Questions
Question
My age is 60,ht-175cms,wt-90kg-underwent CABG SURGERY IN 2004,HAVING HYPERTENSION AND TAKING MEDICINES FOR ALL--MY PROBLEM IS-I GET TENSED FREQUENTLY VIZ., I AM NOT ABLE TO GET OUT OF A PROBLEM,ALWAYS WORRIED ABOUT IT ,EVEN AFRAID OF IT,SLEEPLESNESS IN NIGHTS ETC.,FRNAKLY TO SAY,MY MIND IS STUCK TO IT.ANY SOLUTION,SPECIALLY FROM A PSYCHATRIAT?
Posted Sat, 21 Apr 2012 in Mental Health
 
 
Answered by Dr. Susanta Padhy 57 minutes later
Hi XXXXXXX

Thanks for the query

kindly answer the following

1. Since how long you have these problems ?

2. Is your B.P and heart status under controlled ? and are you in regular check up with your cardiologist and when ?

3. Tell me the medicines that you are on ?

4. In addition, do you have depressive symptoms like--sadness of mood, low confidence, decreased self esteem, negative thoughts" etc; if so, when did these symptoms started in relation to above mentioned " worry, affraid....symptoms"

5. Any past or family history of such illness ?

I do await for your response

Thank you and Good luck

Above answer was peer-reviewed by
 
Follow-up: Tension, sleeplessness, have hypertension. Had CABG surgery. Any solution? 11 hours later
1.i don't remember,but for a long time.
2.yes.Had chek-up abt 3 yrs back.taking medicines.need not consult,if ok,he said.
3.imdur60-1 biselect2.5-1 flavedon mr-2, nikoran5-2,clopitab A 75-1
4.ya.i have.don't remember from when.
5.no
In addiyion, i want to tell you that i used talk independently(singularly) viz.,without any opposite party to talk.this happens occasionally.
after furnishing the details, i have not got ur reply,sir
 
 
Answered by Dr. Susanta Padhy 9 hours later
Hello. Thanks for the answers.

Sorry for the delay.

There are possibilities of a depressive or anxiety disorder. Talking to self might be because of thoughts racing in your mind, that in turn is because of anxiety.

Both the disorders are very well treatable with medications, these days SSRI (Selective serotonin reuptake inhibitor) group of drugs.

However, as your age is 60 and you have a cardiac illness and last check up was 3 yrs back, better to have a cardiologist check up, before starting these drugs.

One need to take a psychiatric consultation, that will surely help.

Hope I answered your query. Please accept my answer in case you have no follow up queries.

Wish you good health.

Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor